With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
Just got home with my cream from my compounding pharmacist and notice very little instructions other than apply vaginally, rub in well, and use sparingly. What is a good starting amount? Is it the case of a little dab will do you? Can I rub it on my inner thigh as well? Once a day, twice a day?
I know I could call my doctor but I figured I would post here first. My doctor really tried to steer me toward the other testosterone, whatever that long name is, and I have read enough that I didn't want to try that route. His personal opinion was that women do not have that good of results with the compounded testosterone cream. But being the DD that he is, he is pretty open to letting me make the decision. So let me know if you are using it what your results have been and how long before noticing any difference in how you feel and what side effects if any and by all means, how much to start out with.
For some reason, that 2% testosterone ointment is notorious for never having complete instructions. Even the doctor is unsure how to use it. Because the 2% ointment is a large amount, you will want to try to use as little as possible. If you used 1/4 teaspoonful, that would give you a dose of approximately 20mg. Since women produce only 0.3mg per day, you can see how 20mg is way too much. If you measured 1/8 teaspoonful, then that would give you around 10mg. Trying to measure less than that is difficult.
My suggestion would be to use a tiny tiny amount to the vaginal area once every morning. Once you feel results, then the inner thighs would be a good place so to slow down absorption. You don't have to use it daily and probably wouldn't want to once you started seeing results. I think you would want to ask the doctor for a lower strength for the next refill, such as 0.5mg to 1mg per dose.
Please help!! I, too just brought home my little jar of testosterone cream and I am totally confused as to what the dosage is. I am to "apply" it twice daily for a month then once daily for the next month. My questions are what are some of the side effects? How long does it take to "kick in"? I have a weight problem since my hyster - should I avoid this? I still have my ovaries and am not on any other HRT. My doctor did not tell me any information on this - nor did the pharmacist! Thanks - LadyDi
Some of the symptoms of too much testosterone are acne, oily face, facial hair, thinning hair, and irritability. Since everyone is different, it's hard to say how long it takes for testosterone to begin working. If your hormones are balanced, then hopefully it wouldn't take that long.